Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
runner4

problems that happen when 1st startin regimen

I have been doing the regimen for almost a week. Yesterday, my face was so dry, that everytime I smiled or even talked, I could feel it almost crack. I had little white flakes all over my chin and I looked scary. People at work were asking me if I had a sunburn. Did this happen to anyone else? shock.gif

Share this post


Link to post
Share on other sites

yep, its completely normal. happened to me too. just ease up on the BP for a few days, i started appliying only 1nce a day for the 2nd week to make it less dry, and eventually your skin will get more used to it. just take it easy, and dont use as much bp at first. by 3rd or 4th week u can start using about the full amount recommended.

Share this post


Link to post
Share on other sites

This happened to me aswell. Just ease down a little bit on it and keep mosturising during the day.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×